Journal article

Homology of coloured posets: A generalisation of Khovanov's cube construction

  • Everitt, Brent Department of Mathematics, University of York, United Kingdom
  • Turner, Paul Maxwell Institute for Mathematical Sciences, Edinburgh, United Kingdom - Département de mathématiques, Université de Fribourg, Switzerland
    29.04.2009
Published in:
  • Journal of Algebra. - 2009, vol. 322, no. 2, p. 429-448
English We define a homology theory for a certain class of posets equipped with a pre-sheaf of modules. We show that when restricted to Boolean lattices this homology is isomorphic to the homology of the “cube” complex defined by Khovanov.
Faculty
Faculté des sciences
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/301393
Statistics

Document views: 7 File downloads:
  • turner_hcp.pdf: 1